# SDR AALA20090810LAX01

- Difficulty date: August 10, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N603AA
- Make and model: Boeing 757223
- Aircraft serial: 27054
- Aircraft time: 47,238 hours, 15,850 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LAX - SHORTLY AFTER TAKEOFF DURING FLAP RETRACTION A VIBRATION AND RUMBLE SOUND STARTED FOLLOWED BY RIGHT ENGINE HYDRAULIC PUMP EICAS MESSSAGE AND PRESS LIGHT ON.  RETURNED LAX WITHOUT INCIDENT.  REPLACED ENGINE PUMP PRESS SWITCH S10541.  ALSO PERFORMED AIRFRAME VIBRATION CONDITIONAL INSPECTION PROCEDURE A ITEM 18.  SYSTEM GROUND CHECKED NORMAL OPERATION.
